By Topic

Numerical solution of the Maxwell equations in nonlinear media

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Miano, G. ; Dipartimento di Ingegneria Elettrica, Naples Univ., Italy ; Serpico, C. ; Verolino, L. ; Villone, F.

Some aspects concerning the finite element solution of electromagnetic propagation in nonlinear media are studied through complementary formulations of the Maxwell equations. Nonlinear hyperbolic equations discontinuous solutions even if the initial and boundary conditions are regular. The numerical solution definitively breaks and the Galerkin method does not converge any more after the time at which sharp discontinuity is developed. The sharpening of the solution is related to the loss of its uniqueness

Published in:

Magnetics, IEEE Transactions on  (Volume:32 ,  Issue: 3 )